# SDR USAA2009100192687

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 28,058 hours, 11,233 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: KDAC11333
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 64 - YVR-LAS - ODOR - FOUL MUSTY ODOR IN CABIN AND COCKPIT DURING CLIMB IN RAINY/HIGH HUMIDITY CONDITIONS.  FOUND FOUL LEAK FROM LUBRICATION LINE.  REMOVED AND REPLACED O-RING APU TURBINE CAVITY VENT PER AMM49-91-53.  CLEANED APU BLEED DUCT FROM LOAD VALVE.  OPERATIONAL TEST OF APU AND ENGINE BLEED WITH NO DIRTY SOCK SMELL.
